# SDR WX0A2020101973592

- Difficulty date: October 17, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N333NV
- Make and model: Airbus A319-111
- Aircraft serial: 2790
- Aircraft time: 40,821 hours, 35,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 008850
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT FAILED BATTERY TEST.  REMOVED AND REPLACED 12WL (RT) EMERGENCY POWER SUPPLY UNIT, IAW AMM 33-51-38-000-002 AND 33-51-38-400-002.  OPERATIONS CHECK GOOD.
